# SDR SWIA2019122747298

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR TENSION STRAP SMALL AREA OF CORROSION ON UPPER SURFACE FS 559.00 BETWEEN BL 0.0 AND LBL9.0.    BLENDED CORROSION ON PRESSURE FLOOR STRAP AT FS599.0 BETWEEN BL0.0 TO LBL9.0 IAW  SRM ORIGINAL THICKNESS .063" REMOVED .005" LEAVING .058".
